# SDR SWAA2020091712343

- Difficulty date: August 27, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, MULTIPLE AREAS OF CORROSION ON PASSENGER CABIN SEAT TRACK AT BS 727B-887 RBL 45 WL 208.1.  REMOVED CORROSION ON SEAT TRACK BS 727B-887 RBL 45 WL 208.1, MAX MATERIAL LOSS ON TOP OF CROWN AT 727C+17 .027' DEEP.  FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-52-1A-1.  REMOVED AND REPLACED WITH NEW SEAT TRACK AT BS 727B-887 RBL 45, IAW SRM 51-40-02 AND DWG 146A5300 59641U 03SEP20.
